# SDR R61A2018100981013

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 3,561 hours, 2,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faded
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP FADED. R&R 2 EACH PHOTOLUMINESCENT STRIPS IN FWD FUSELAGE AREA IAW AMM 33-50-21.
